# SDR RAIA0010001

- Difficulty date: October 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,638 hours, 20,750 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 83161030010
- Condition: Failed
- Location: Lt Engine
- Part time: 6,765 hours, 7,548 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

7406-STL- LEFT ENGINE OIL TEMPERATURE READS ZERO, CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE OIL TEMPERATURE TRANSMITTER.
